| Catalog Number |
SSX-650 |
| Medical Device Problem Codes |
Malposition of Device (2616); Migration (4003)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported via the national breast implant registry (nbir) "device migration/implant malposition".This record is for the left side.Device has been explanted.
Additional Manufacturer Narrative
The event of migration is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: migration and malposition of device.